MAUDE Adverse Event Report: OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used in treatment.The device was not returned for analysis.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.There was no specific performance related failure reported by the user.The device passed all in-process and qa final inspection steps before shipping to the customer.No further investigation is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.No further follow-up is required.
 
Event or Problem Description
It was reported that patient was admitted for high risk angioplasty.During the access at the femoral artery for placement of the impella cp, 150cc of blood lost noted which prompted placement of a new 14fr x13cm introducer.There was no surgical intervention or blood products required to control the blood loss.Angioplasty procedure was done with impella support.However, there was no product problem reported.No additional information is available and no other adverse event was reported.

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key8226575
Report Number1035166-2019-00001
Device Sequence Number2112597
Product Code DYB
UDI-Device Identifier00813502011562
UDI-Public00813502011562
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number0052-3000
Device Catalogue Number0052-3000
Device Lot NumberC1-15174
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;